About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 869274, 9 pages
http://dx.doi.org/10.1155/2013/869274
Research Article

Approximate Euler-Lagrange Quadratic Mappings in Fuzzy Banach Spaces

Department of Mathematics, Chungnam National University, Daejeon 305-764, Republic of Korea

Received 18 June 2013; Accepted 9 August 2013

Academic Editor: Bing Xu

Copyright © 2013 Hark-Mahn Kim and Juri Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222–224, 1941. View at Publisher · View at Google Scholar
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, no. 1-2, pp. 64–66, 1950. View at Publisher · View at Google Scholar
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, pp. 297–300, 1978. View at Publisher · View at Google Scholar
  5. P. Gǎvruta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, no. 1, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. J. M. Rassias, “On the stability of the non-linear Euler-Lagrange functional equation in real normed linear spaces,” Journal of Mathematical and Physical Sciences, vol. 28, pp. 231–235, 1994.
  9. J. M. Rassias, “On the stability of the general Euler-Lagrange functional equation,” Demonstratio Mathematica, vol. 29, pp. 755–766, 1996.
  10. M. S. Moslehian and T. M. Rassias, “A characterization of inner product spaces concerning an Euler-Lagrange identity,” Communications in Mathematical Analysis, vol. 8, no. 2, pp. 16–21, 2010.
  11. L. Hua and Y. Li:, “Hyers-Ulam stability of a polynomial equation,” Banach Journal of Mathematical Analysis, vol. 3, no. 2, pp. 86–90, 2009.
  12. M. S. Moslehian and T. M. Rassias, “Stability of functional equations in non-archimedean spaces,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 2, pp. 325–334, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. H. Kim and M. Kim:, “Generalized stability of Euler-Lagrange quadratic functional equation,” Abstract and Applied Analysis, vol. 2012, Article ID 219435, 16 pages, 2012. View at Publisher · View at Google Scholar
  14. M. Fochi, “General solutions of two quadratic functional equations of pexider type on orthogonal vectors,” Abstract and Applied Analysis, vol. 2012, Article ID 675810, 10 pages, 2012. View at Publisher · View at Google Scholar
  15. T. Bag and S. K. Samanta, “Finite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687–705, 2003.
  16. C. Felbin, “Finite dimensional fuzzy normed linear space,” Fuzzy Sets and Systems, vol. 48, no. 2, pp. 239–248, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. S. V. Krishna and K. K. M. Sarma, “Separation of fuzzy normed linear spaces,” Fuzzy Sets and Systems, vol. 63, no. 2, pp. 207–217, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, “Fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730–738, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. J. Xiao and X. Zhu, “Fuzzy normed space of operators and its completeness,” Fuzzy Sets and Systems, vol. 133, no. 3, pp. 389–399, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. S. C. Cheng and J. M. Mordeson, “Fuzzy linear operators and fuzzy normed linear spaces,” Bulletin of Calcutta Mathematical Society, vol. 86, no. 5, pp. 429–436, 1994.
  21. I. Kramosil and J. Michalek, “Fuzzy metric and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Zentralblatt MATH · View at Scopus
  22. T. Bag and S. K. Samanta, “Fuzzy bounded linear operators,” Fuzzy Sets and Systems, vol. 151, no. 3, pp. 513–547, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. M. Mirzavaziri and M. S. Moslehian, “A fixed point approach to stability of a quadratic equation,” Bulletin of the Brazilian Mathematical Society, vol. 37, no. 3, pp. 361–376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. B. Margolis and J. B. Diaz, “A fixed point theorem of the alternative for contractions on a generalized complete metric space,” Bulletin of the American Mathematical Society, vol. 126, pp. 305–309, 1968.
  26. L. Cãdariu and V. Radu, “Fixed points and the stability of Jensen's functional equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, Article ID 4, 7 pages, 2003.
  27. G. Isac and T. M. Rassias, “Stability of ψ-additive mappings, Applications to nonliear analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 219–228, 1996.
  28. T. Z. Xu, J. M. Rassias, M. J. Rassias, and W. X. Xu, “A fixed point approach to the stability of quintic and sextic functional equations in quasi-β -normed spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 423231, 2010. View at Publisher · View at Google Scholar · View at Scopus
  29. K. Cieplinski, “Applications of fixed point theorems to the Hyers-Ulam stability of functional equations-a survey,” Annals of Functional Analysis, vol. 3, no. 1, pp. 151–164, 2012.
  30. L. Cǎdariu, L. Gǎvruta, and P. Gǎvruta, “Fixed points and generalized Hyers-Ulam stability,” Abstract and Applied Analysis, vol. 2012, Article ID 712743, 10 pages, 2012. View at Publisher · View at Google Scholar
  31. H. Kim, J. M. Rassias, and J. Lee, “Fuzzy approximation of an Euler-Lagrange quadratic mappings,” Journal of Inequalities and Applications, vol. 2013, p. 358, 2013. View at Publisher · View at Google Scholar
  32. A. Najati and S. Jung, “Approximately quadratic mappings on restricted domains,” Journal of Inequalities and Applications, vol. 2010, Article ID 503458, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  33. O. Hadžić, E. Pap, and V. Radu, “Generalized contraction mapping principles in probabilistic metric spaces,” Acta Mathematica Hungarica, vol. 101, no. 1-2, pp. 131–148, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  34. D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus